MathSciNet Relay Station
MathSciNet bibliographic data
MR2276651 (2007i:35074) 35J60 (35J20 35R35)
Hammock, Frances; Luthy, Peter; Meadows, Alexander M.; Whitman, Phillip Tornado solutions for semilinear elliptic equations in $\Bbb R\sp 2$: applications. Proc. Amer. Math. Soc. 135 (2007), no. 5, 1419–1430 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement